Warnings issued over super potent batch of ecstasy-like pills circling the scene

EVERYONE BEWARE:

A really strong batch of ecstasy pills are making the rounds in the UK and could be around our shores as well.

A group of people have already been sent to hospital after taking the pills so authorities are cracking down.

The pills are pressed into the UPS logo and have been tested to contain more than double the normal dosage of MDMA. Users are instructed, “if you have these pills, do them in halves, or quarters.

For a user who has not recieved these instructions, or think they're too big for their boots, can really put themselves in a very dangerous situation, with a very high chance of overdosing.

DanceSafe, a non-profit organisation working to prevent young people from taking more dangerous adulterated pills and pushing drug education, have dared to ask the question... Why are pills even containing such a harmful amount in the first place?

If the pill looks particularly well-produced such as these UPS pills, 'start low and go slow.'


 

Here at George we do not encourage drug use, but if you're going to do it, please be safe. Please visit www.drugfoundation.org.nz for more info on the safe use of alcohol and drugs.